Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Shocking tingling feeling in hands, feet while urinating, border line diabetic, prostrate infection. Reason for sensation?

I have a pain like a urinary infection but when I urinate I get a shocking tingling feeling in my hand and feet to the point it feels like my finger tips and toes are going to explode. I m seeing my dr. for pheripheral neuropathy and he told me i was border line diabetic. I have since lost pounds and check my blood sugar every morning and it s under 100. What can this pain be? I have had it before and my dr. said it was a prostate infection. But the electric shock feeling?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear,

The pain can be attributed to prostate infection which can be manage with a course of anti biotics.
The tingling sensation is attributed to peripheral neuropathy secondary to Diabetes, known as Diabetic neuropathy.
It can be taken care of by controlling the blood sugar levels.
Symptomatic relief can be obtained with intake of nervigenic agents like Vit B12, B6 & Folic acid.

Wishing you a good health.
Take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor